# SDR CALA2013102492371

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 54,620 hours, 14,206 cycles
- Engine: Pwa PW4056
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REAR SEGMENT OF INLET CONE FAILED INSPECTION.  HAS  NUMEROUS CRACKS & PEELING OF FIBERS.  FAILED INSPECTION IAW MM 72-31-01 STEP 2E 2CB NOTE AREA & STEP 2 A, PEELING OF FIBERS.  R & R REAR CONE.
